# SDR 2024F00238

- Difficulty date: September 2, 2024
- Submitted: September 6, 2024
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: BACT16BM0605J129
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ENGINE #1 BLEED WITH NO PRESSURE DURING ALL THE FLIGHT. CORRECTIVE ACTION: HAS BEEN REPLACED ENG#1 BLEED AIR REGULATOR AND WAS PERFOMRED RUNNUP TEST. DUCT PRESS INDICATION NORMAL.
